Alert archive / Mississippi / Flash Flood Warnings in 2015
Flash Flood Warning 68, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Aug 20, 2015, 6:17 PM CDT for Rankin County, Scott County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2015, 6:17 PM CDT (23:17 UTC)
- Expired
- Aug 20, 2015, 9:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Rankin County, MS, Scott County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 34 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.3 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 474 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 844 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
473
WGUS54 KJAN 202317
FFWJAN
MSC121-123-210215-
/O.NEW.KJAN.FF.W.0068.150820T2317Z-150821T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
617 PM CDT THU AUG 20 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN RANKIN COUNTY IN CENTRAL MISSISSIPPI...
NORTHWESTERN SCOTT COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 915 PM CDT
* AT 614 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. RAINFALL AMOUNTS ON THE ORDER
OF 2 TO 4 INCHES HAVE ALREADY FALLEN ACROSS THE WARNED AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GOSHEN SPRINGS...PISGAH AND LUDLOW.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 ARE POSSIBLE IN THE WARNED
AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3251 8961 3239 8989 3250 8996 3251 8993
3253 8992 3254 8989 3256 8989 3256 8987
3258 8986 3258 8982 3259 8979 3258 8979
3263 8973 3258 8973 3258 8965
$$
191 follow-up statement
387
WGUS74 KJAN 210002
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
702 PM CDT THU AUG 20 2015
MSC121-123-210012-
/O.CAN.KJAN.FF.W.0068.000000T0000Z-150821T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANKIN MS-SCOTT MS-
702 PM CDT THU AUG 20 2015
...THE FLASH FLOOD WARNING FOR NORTHEASTERN RANKIN AND NORTHWESTERN
SCOTT COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3251 8961 3239 8989 3250 8996 3251 8993
3253 8992 3254 8989 3256 8989 3256 8987
3258 8986 3258 8982 3259 8979 3258 8979
3263 8973 3258 8973 3258 8965
$$
19What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 20, 4:13 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Aug 20, 4:13 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 413 PM CDT THU AUG 20 2015 .DISCUSSION...FRONTAL BOUNDARY APPEARS TO BE STALLED VERY CLOSE TO THE NATCHEZ TRACE CORRIDOR THIS AFTERNOON...FROM COLUMBUS TO NEAR JACKSON TO MONROE. NORTH OF THIS BOUNDARY...TEMPERATURES HAVE BEEN RATHER PLEASANT WITH READINGS IN THE 70S AND PLENTY OF CLOUD COVER. SOUTH OF THE FRONT...READINGS MADE IT INTO THE MID AND UPPER 80S WITH EVEN SOME LOWER 90S AROUND THE JACKSON AREA. MORNING CLOUD COVER HAS GIVEN WAY TO A BIT OF SUNSHINE THIS AFTERNOON WHICH HAS HELPED FUEL SHOWERS AND THUNDERSTORMS IN THE MOIST AIRMASS TO THE SOUTH OF THE BOUNDARY. THESE STORMS WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON AND SOME SHOWERS COULD LINGER OVERNIGHT NEAR THE STALLED FRONT. THE AFOREMENTIONED FRONT WILL REMAIN STALLED INTO FRIDAY BUT EVENTUALLY SHIFT BACK NORTH AS A WARM FRONT. SHOWERS AND STORMS WILL AGAIN BE POSSIBLE ON FRIDAY BUT GIVEN A LACK OF A FOCUSING MECHANISM...EXPECT THAT CONVECTION WILL BE MORE OF THE DIURNAL/PEAK HEATING VARIETY IN OUR CONTINUED MOIST/TROPICAL AIRMASS. COME SATURDAY...THE UPPER LEVEL PATTERN WILL BEGIN TO CHANGE AS THE CENTER OF THE MID LEVEL RIDGE WILL SHIFT FROM THE NORTH CENTRAL GULF OF MEXICO BACK INTO CENTRAL TEXAS. THIS WILL LEAVE THE REGION UNDER NORTHWEST FLOW ALOFT AND DISTURBANCES RIDGING DOWN THIS UPPER LEVEL FLOW WILL AFFECTED THE ARKLAMISS REGION THROUGH THE WEEKEND. THIS WILL MEAN CONTINUED RAIN CHANCES THROUGH THE WEEKEND...THOUGH PERCENTAGES ARE CURRENTLY NOT AS HIGH AS WE HAVE BEEN SEEING THIS WEEK. WITH THE SOMEWHAT DRIER CONDITIONS...AFTERNOON TEMPERATURES WILL ONCE AGAIN RISE INTO THE 90S. LOCATIONS THAT HAVE SEEN A LACK OF RAINFALL THIS WEEK MAY EVEN GET INTO THE MID 90S. LAPSE RATES SEEM TO GET A LITTLE BETTER WITH VERTICAL TOTALS NEARING 27-28C ON SATURDAY AND SUNDAY AND LIFTED INDICES ARE FORECAST TO BE AROUND -7 TO -10C. THIS MAY WARRANT OUTLOOKING SOME PORTION OF THE AREA IN THE HWO IN FUTURE FORECASTS IF TRENDS CONTINUE. ANOTHER COLD FRONT LOOKS TO DIP DOWN TOWARD THE REGION ON MONDAY. UNLIKE THIS RECENT FRONT...MODELS DEPICT IT ACTUALLY MAKING ITS WAY THROUGH THE ENTIRE CWA BY TUESDAY WITH A 1020MB SFC HIGH IN ITS WAKE. THIS WILL BRING A MUCH COOLER AND DRIER AIRMASS INTO THE REGION FOR THE MIDDLE OF NEXT WEEK. HIGHS WILL BE IN THE 80S...SEVERAL DEGREES BELOW NORMAL FOR THIS TIME OF YEAR. OVERNIGHT LOWS COULD ACTUALLY BE IN THE 60S FOR MUCH OF THE CWA...WITH LOWER 60S IN THE NORTH. SOME MODELS INDICATE THAT DEWPOINTS COULD EVEN BE IN THE 50S...WHICH WOULD BE RATHER NIGHT FOR LATE AUGUST IN THE SOUTH. SOMETHING TO DEFINITELY LOOK FORWARD TO AFTER THE STRETCH OF HEAT WE SAW EARLIER THIS MONTH. /28/ && .AVIATION...THUNDERSTORMS IMPACTING THE KMEI AND KHBG AREAS THIS AFTERNOON SO HAVE MADE SOME AMEMDMENTS TO INCLUDE THOSE IMPACTS. OTHERWISE...SOME LOWER CLOUDS MAY FORM OVERNIGHT AND THEN BREAKUP AROUND 14Z FRIDAY. /SW/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 71 90 73 92 / 33 58 16 37 MERIDIAN 70 91 70 91 / 34 50 26 37 VICKSBURG 71 89 72 92 / 33 56 23 37 HATTIESBURG 72 92 73 93 / 33 62 23 37 NATCHEZ 72 90 73 91 / 33 57 24 38 GREENVILLE 67 87 72 90 / 36 41 27 47 GREENWOOD 69 87 71 90 / 37 38 26 42 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 28/SW
Hazardous weather outlook, Aug 20, 2:03 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 203 PM CDT THU AUG 20 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 211915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 203 PM CDT THU AUG 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. 2 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Aug 20, 5:13 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
513 PM CDT THU AUG 20 2015
MSZ052-202300-
LAUDERDALE MS-
513 PM CDT THU AUG 20 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LAUDERDALE COUNTY
UNTIL 600 PM CDT...
AT 513 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR ALAMUCHA...OR 11 MILES EAST OF MERIDIAN...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
ALAMUCHA AROUND 525 PM CDT.
KEWANEE AROUND 535 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3224 8843 3223 8843 3223 8861 3232 8863
3242 8857 3243 8841
TIME...MOT...LOC 2213Z 267DEG 15KT 3232 8853
19Special weather statement, Aug 20, 5:20 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
520 PM CDT THU AUG 20 2015
MSZ039-046-202300-
NOXUBEE MS-KEMPER MS-
520 PM CDT THU AUG 20 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KEMPER AND
SOUTHEASTERN NOXUBEE COUNTIES UNTIL 600 PM CDT...
AT 519 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PAULETTE TO NEAR
GHOLSON...AND MOVING EAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
PAULETTE AROUND 545 PM CDT.
COOKSVILLE AROUND 600 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SCOOBA AND
SHUQUALAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3282 8836 3282 8869 3289 8880 3306 8854
3308 8833
TIME...MOT...LOC 2219Z 254DEG 6KT 3298 8848 3288 8869
19Special weather statement, Aug 20, 5:35 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
535 PM CDT THU AUG 20 2015
MSZ052-058-202300-
CLARKE MS-LAUDERDALE MS-
535 PM CDT THU AUG 20 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LAUDERDALE AND
NORTHEASTERN CLARKE COUNTIES UNTIL 600 PM CDT...
AT 535 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MIDDLETON...OR 13 MILES NORTHEAST OF QUITMAN...MOVING EAST AT 30
MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SNELL AROUND 545 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3214 8844 3213 8845 3215 8863 3215 8864
3228 8868 3229 8868 3231 8842
TIME...MOT...LOC 2235Z 269DEG 24KT 3220 8859
19Local storm report, Aug 20, 5:37 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
537 PM CDT THU AUG 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM FLASH FLOOD 4 WSW PELAHATCHIE 32.31N 89.86W
08/20/2015 RANKIN MS DEPT OF HIGHWAYS
FLOODING AT US 80 AND GULDE RD
&&
DLSpecial weather statement, Aug 20, 5:45 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
545 PM CDT THU AUG 20 2015
MSZ057-058-202330-
JASPER MS-CLARKE MS-
545 PM CDT THU AUG 20 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL JASPER AND CENTRAL
CLARKE COUNTIES UNTIL 630 PM CDT...
AT 545 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER BARNETT...OR 9 MILES WEST OF QUITMAN...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
QUITMAN AND DE SOTO AROUND 605 PM CDT.
SYKES AROUND 615 PM CDT.
CRANDALL AROUND 625 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PACHUTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3193 8847 3192 8847 3192 8898 3196 8905
3211 8895 3213 8844
TIME...MOT...LOC 2245Z 268DEG 27KT 3202 8887
19Special weather statement, Aug 20, 6:07 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 607 PM CDT THU AUG 20 2015 MSZ052-058-202345- CLARKE MS-LAUDERDALE MS- 607 PM CDT THU AUG 20 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LAUDERDALE AND NORTHEASTERN CLARKE COUNTIES UNTIL 645 PM CDT... AT 607 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR SNELL...OR 15 MILES SOUTHWEST OF CUBA...MOVING EAST AT 5 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN LAUDERDALE AND NORTHEASTERN CLARKE COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3216 8844 3216 8853 3226 8855 3229 8842 TIME...MOT...LOC 2307Z 255DEG 6KT 3223 8848 19
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 2:12 PM CDT | Special Weather Statement | JAN | Marion | 48 min |
| Aug 20, 2:15 PM CDT | Special Weather Statement | JAN | Forrest | 45 min |
| Aug 20, 2:32 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 47 min |
| Aug 20, 3:10 PM CDT | Special Weather Statement | JAN | Covington | 50 min |
| Aug 20, 3:26 PM CDT | Special Weather Statement | JAN | Rankin | 49 min |
| Aug 20, 3:33 PM CDT | Special Weather Statement | JAN | Newton | 42 min |
| Aug 20, 3:43 PM CDT | Special Weather Statement | JAN | Scott | 47 min |
| Aug 20, 4:03 PM CDT | Special Weather Statement | JAN | Newton | 42 min |
| Aug 20, 4:05 PM CDT | Special Weather Statement | JAN | Kemper | 40 min |
| Aug 20, 4:18 PM CDT | Special Weather Statement | JAN | Rankin | 27 min |
| Aug 20, 4:25 PM CDT | Flash Flood Warning | JAN | Newton, Scott | 3 hr |
| Aug 20, 4:47 PM CDT | Special Weather Statement | JAN | Rankin | 43 min |
| Aug 20, 4:48 PM CDT | Special Weather Statement | JAN | Clarke | 42 min |
| Aug 20, 5:11 PM CDT | Special Weather Statement | JAN | Jasper | 49 min |
| Aug 20, 5:13 PM CDT | Special Weather Statement | JAN | Lauderdale | 47 min |
| Aug 20, 5:20 PM CDT | Special Weather Statement | JAN | Noxubee | 40 min |
| Aug 20, 5:35 PM CDT | Special Weather Statement | JAN | Lauderdale | 25 min |
| Aug 20, 5:45 PM CDT | Special Weather Statement | JAN | Clarke | 45 min |
| Aug 20, 6:07 PM CDT | Special Weather Statement | JAN | Lauderdale | 38 min |
Nearby
Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.